Alert archive / Wyoming / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 45, NWS Cheyenne, WY

June 10, 2013Converse County, Niobrara County, Platte County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 10, 2013, 4:12 PM MDT for Converse County, Niobrara County, Platte County, Wyoming. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2013, 4:12 PM MDT (22:12 UTC)
Expired
Jun 10, 2013, 5:00 PM MDT
In force
48 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Converse County, WY, Niobrara County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 153 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KUNR), launched 12:00Z, 10.2 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2013-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2013-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-811 J/kg
Mixed-layer LCL
2683 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

658 
WUUS55 KCYS 102212
SVRCYS
WYC009-027-031-102300-
/O.NEW.KCYS.SV.W.0045.130610T2212Z-130610T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
412 PM MDT MON JUN 10 2013

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CONVERSE COUNTY IN EAST CENTRAL WYOMING...
  SOUTHWESTERN NIOBRARA COUNTY IN EAST CENTRAL WYOMING...
  NORTHERN PLATTE COUNTY IN SOUTHEAST WYOMING...

* UNTIL 500 PM MDT

* AT 410 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
  OF ESTERBROOK CAMPGROUND...AND MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  SIBLEY PEAK...GLENDO...GLENDO RESERVOIR AND TWO MOON CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.

&&

LAT...LON 4270 10476 4236 10472 4240 10528 4243 10528
      4244 10530 4259 10531
TIME...MOT...LOC 2212Z 264DEG 25KT 4250 10521

HAIL...<.75IN
WIND...60MPH

$$

CLAYCOMB
3 follow-up statements
164 
WWUS55 KCYS 102227
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
427 PM MDT MON JUN 10 2013

WYC009-027-031-102300-
/O.CON.KCYS.SV.W.0045.000000T0000Z-130610T2300Z/
NIOBRARA WY-CONVERSE WY-PLATTE WY-
427 PM MDT MON JUN 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
PLATTE...EXTREME SOUTHEASTERN CONVERSE AND SOUTHWESTERN NIOBRARA
COUNTIES UNTIL 500 PM MDT...

AT 423 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GLENDO...AND
MOVING EAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
SIBLEY PEAK...GLENDO...GLENDO RESERVOIR AND TWO MOON CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.

&&

LAT...LON 4242 10519 4254 10524 4270 10476 4236 10472
TIME...MOT...LOC 2227Z 264DEG 25KT 4251 10507

HAIL...1.00IN
WIND...60MPH

$$

CLAYCOMB
994 
WWUS55 KCYS 102241
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
441 PM MDT MON JUN 10 2013

WYC009-102250-
/O.CAN.KCYS.SV.W.0045.000000T0000Z-130610T2300Z/
CONVERSE WY-
441 PM MDT MON JUN 10 2013

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN CONVERSE
COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4270 10476 4236 10472 4242 10496 4258 10503
      4261 10496 4261 10490 4264 10490
TIME...MOT...LOC 2240Z 264DEG 25KT 4252 10495

$$

WYC027-031-102300-
/O.CON.KCYS.SV.W.0045.000000T0000Z-130610T2300Z/
NIOBRARA WY-PLATTE WY-
441 PM MDT MON JUN 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
PLATTE AND SOUTHWESTERN NIOBRARA COUNTIES UNTIL 500 PM MDT...

AT 437 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GLENDO...AND
MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHERN PLATTE AND SOUTHWESTERN NIOBRARA
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.

&&

LAT...LON 4270 10476 4236 10472 4242 10496 4258 10503
      4261 10496 4261 10490 4264 10490
TIME...MOT...LOC 2240Z 264DEG 25KT 4252 10495

HAIL...<.75IN
WIND...60MPH

$$

CLAYCOMB
835 
WWUS55 KCYS 102246
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
446 PM MDT MON JUN 10 2013

WYC027-031-102255-
/O.CAN.KCYS.SV.W.0045.000000T0000Z-130610T2300Z/
NIOBRARA WY-PLATTE WY-
446 PM MDT MON JUN 10 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PLATTE AND
SOUTHWESTERN NIOBRARA COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED 
AREA.

LAT...LON 4270 10476 4236 10472 4242 10496 4258 10503
      4261 10496 4261 10490 4264 10490
TIME...MOT...LOC 2245Z 264DEG 25KT 4252 10490

$$

CLAYCOMB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 12:00 PM MDT, 4 hours 12 minutes earlier.

Area forecast discussion, Jun 10, 12:00 PM MDT, 4 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1200 PM MDT MON JUN 10 2013

.UPDATE...

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY MORNING)
ISSUED AT 1200 PM MDT MON JUN 10 2013

WEST TO SOUTHWEST SURFACE WINDS WILL GUST 25 TO 35 KTS ALONG
AND WEST OF THE LARAMIE RANGE THROUGH 01Z THIS EVENING. ISOLATED
THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS THIS AFTERNOON...AND
WILL MOVE EASTWARD ACROSS THE EASTERN PLAINS THROUGH THIS EVENING.
THESE STORMS ARE CAPABLE OF PRODUCING GUSTY AND ERRATIC DOWNDRAFT
WINDS OF 35 TO 45 KTS. A FEW STORMS COULD ALSO PRODUCE SMALL HAIL
IN THE NORTHERN NEBRASKA PANHANDLE THIS EVENING...INCLUDING KCDR AND
KAIA. WITH EASTERLY WINDS IN PLACE OVER THE NORTHERN PANHANDLE
TONIGHT...COULD SEE MVFR TO IFR CIGS AND VSBYS DEVELOP HERE AFTER
MIDNIGHT.

&&

.SHORT TERM...(TODAY THROUGH TUESDAY NIGHT)
ISSUED AT 239 AM MDT MON JUN 10 2013

THE UPPER LEVEL RIDGE WILL BE OVER THE ROCKIES TODAY AND THIS
EVENING BEFORE BEING PUSHED EAST AND OVER THE PLAINS. A SHORTWAVE
TROUGH CURRENTLY OVER SOUTHERN CALIFORNIA MOVES ACROSS THE REGION
TUESDAY AND TUESDAY EVENING. MID AND UPPER LEVEL MOISTURE WILL
INCREASE OVER THE CWA AND PERSIST THROUGH TUESDAY EVENING. SOME
SHOWERS WERE NOTED OVER CENTRAL CALIFORNIA EARLY THIS MORNING...
WITH A VERY DRY AREA NEAR THE CENTER OF THE MID LEVEL CIRCULATION.
THE CLOUDS OVER SOUTHWEST WYOMING HAVE PRODUCED SPRINKLES AROUND
KEVW...EVANSTON WYOMING...RECENTLY AS WELL AS GUSTY WINDS. A SURFACE
TROUGH WILL REMAIN OVER FAR EASTERN WYOMING THROUGH TONIGHT. A
COLD FRONT ASSOCIATED WITH THE SHORTWAVE TROUGH WILL MOVE ACROSS
THE CWA TUESDAY AND TUESDAY EVENING.

TODAY WILL HAVE A WARM START...ESPECIALLY OVER THE NORTHERN
PANHANDLE WHERE SOUTHERLY WINDS HAVE BEEN GUSTY. STRONG MIXING
THIS MORNING WILL HELP ALLOW TEMPERATURES TO WARM QUICKLY. THEN
HIGHS TODAY WILL BE THE WARMEST SO FAR THIS YEAR AND WILL BE
AROUND DAILY RECORD HIGHS IN PARTS OF SOUTHEAST WYOMING. TUESDAY
WILL LIKELY BE NOT QUITE AS WARM...ESPECIALLY IN SOUTHEAST WYOMING
AFTER THE PASSAGE OF THE COLD FRONT AND WEAK COLD AIR ADVECTION.

THE ADDED MID AND UPPER LEVEL MOISTURE TODAY...SURFACE HEATING
AND FORCING ALONG THE TROUGH SHOULD BE ENOUGH FOR ISOLATED
AFTERNOON HIGH BASED THUNDERSTORMS. MAIN THREAT FROM THE ACTIVITY
WILL BE BRIEF WIND GUSTS TO 45 MPH. THUNDERSTORMS WILL AGAIN
DEVELOP TUESDAY AFTERNOON OVER THE EAST PART OF THE CWA. THE STORMS
WILL BE AIDED BY THE APPROACH OF THE SHORTWAVE TROUGH AND
SURFACE FORCING. SOME OF THE STORMS COULD BE STRONG OVER THE
NORTHERN PANHANDLE WHERE LOW LEVEL MOISTURE AND INSTABILITY WILL
BE GREATEST. THE ACTIVITY WILL PERSIST INTO THE EVENING UNTIL THE
PASSAGE OF THE SHORTWAVE TROUGH.

.LONG TERM...(WEDNESDAY THROUGH SUNDAY)
ISSUED AT 239 AM MDT MON JUN 10 2013

WEDNESDAY...RIDGING ALOFT REBUILDS AND WITH WARMING MID LEVEL
TEMPERATURES...INCREASING CONVECTIVE INHIBITION...CIN...WILL LIMIT
THUNDERSTORM INITIATION POTENTIAL. ISOLATED LATE AFTERNOON
THUNDERSTORMS MAY ERUPT ALONG A LOW LEVEL CONVERGENCE AXIS NEAR
DOUGLAS AND WHERE THE CONVECTIVE INHIBITION WILL BE WEAKEST...DRY
ELSEWHERE.

THURSDAY...AS IS QUITE TYPICAL WHEN SOUTHWEST FLOW ALOFT DEVELOPS
AND STRENGTHENS...WARMER TEMPERATURES WILL ENSUE WITH 700 MB
TEMPERATURES RISING NEAR 16 CELSIUS...THOUGH MAXIMUM TEMPERATURES
WILL BE TEMPERED SOMEWHAT BY LOW LEVEL SOUTH SOUTHEAST WINDS EAST
OF THE LARAMIE RANGE. ECMWF LOOKS TOO BULLISH WITH QPF ALONG THE
LOW LEVEL CONVERGENCE AXIS AND TROUGH ALONG THE NEBRASKA AND
WYOMING STATE LINE WHILE GFS LOOKS MORE PLAUSIBLE WITH LESSER
THUNDERSTORM COVERAGE DUE TO ENOUGH CONVECTIVE
INHIBITION...CIN...TO LIMIT THUNDERSTORM INITIATION...THUS ONLY
ISOLATED AFTERNOON AND EVENING THUNDERSTORMS FORECAST EAST OF
INTERSTATE 25.

FRIDAY...FAST MOVING PROGRESSIVE POSITIVELY TILTED SHORTWAVE TROUGH
ALOFT MOVES ACROSS MONTANA...SENDING AN ASSOCIATED COLD FRONT
SOUTHWARD SOMEWHERE IN OUR NORTHERN COUNTIES. MODELS ARE BEARISH
WITH QPF AND THUNDERSTORM COVERAGE...WHICH SEEMS PLAUSIBLE WITH
LIMITED LOW AND MID LEVEL MOISTURE FUEL AVAILABILITY...THUS ONLY
ISOLATED THUNDERSTORMS ON TAP PRIMARILY NEAR THE SURFACE BOUNDARY.

SATURDAY...LOOKS LIKE A WEAK SHORTWAVE TROUGH ALOFT IN THE FLOW WILL
BE IN THE REGION...ALONG WITH LOW LEVEL MECHANICAL SOUTHEAST
UPSLOPE. WITH SLIGHTLY INCREASED LOW AND MID LEVEL MOISTURE FUEL
AVAILABILITY AND COOLER TEMPERATURES ALOFT PRODUCING LESS CONVECTIVE
INHIBITION...CIN...EXPECT A SLIGHT INCREASE IN AFTERNOON AND EVENING
THUNDERSTORM COVERAGE ALONG AND EAST OF INTERSTATE 25.

SUNDAY...MODELS HINTING AT A SLIGHT INCREASE IN AFTERNOON AND
EVENING THUNDERSTORM COVERAGE ALONG AND EAST OF A DOUGLAS TO SIDNEY
LINE ALONG A LOW LEVEL CONVERGENCE AXIS AND TROUGH AXIS. AS IS
TYPICAL...THE ECMWF LOOKS TOO BULLISH WITH COVERAGE WHILE THE GFS
MORE BEARISH AND MORE PLAUSIBLE WITH COVERAGE.

&&

.FIRE WEATHER...
ISSUED AT 239 AM MDT MON JUN 10 2013

VERY WARM...BREEZY AND GENERALLY DRY WEATHER WILL AFFECT THE CWA
FOR MUCH OF THIS WEEK. FIRE DANGER AND FIRE WEATHER CONCERNS WILL
INCREASE THROUGH THAT TIME...EVEN THOUGH THE FUELS ARE CURRENTLY
GREEN AND FUEL MOISTURE NOT FAVORABLE FOR FIRE GROWTH.

HIGH PRESSURE IN THE UPPER ATMOSPHERE WILL BE OVER THE ROCKIES
FOR MUCH OF THIS WEEK. THAT FEATURE WILL PRODUCE ABOVE NORMAL
TEMPERATURES. IN ADDITION...MINIMUM RELATIVE HUMIDITY VALUES WILL
BE AS LOW AS 7 TO 13 PERCENT OVER THE LOWER ELEVATIONS OF CARBON
AND ALBANY COUNTIES. WEST TO SOUTHWEST WINDS WILL GUST AS HIGH
AS 40 MPH IN AREAS ALONG AND WEST OF THE LARAMIE RANGE THROUGH
MID WEEK DURING THE DAYTIME HOURS.

INCREASED MID AND UPPER LEVEL MOISTURE OVER THE CWA THIS AFTERNOON
AND EVENING WILL HELP PRODUCE ISOLATED HIGH BASED THUNDERSTORMS.
THE ACTIVITY WILL PRODUCE SOME LIGHTNING AS WELL AS BRIEF WIND
GUSTS AS HIGH AS 45 MPH. A STORM SYSTEM WILL MOVE ACROSS THE
ROCKIES TUESDAY AND TUESDAY EVENING AND WILL PRODUCE SOME
THUNDERSTORMS MAINLY OVER THE EAST PART OF THE CWA. LITTLE IN THE
WAY OF PRECIPITATION IS THEN EXPECTED THROUGH FRIDAY.

&&

.CLIMATE...
ISSUED AT 239 AM MDT MON JUN 10 2013

HERE ARE RECORD HIGH TEMPERATURES AND THEIR YEARS OF
OCCURRENCE FOR TODAY AND JUNE 11TH. NEAR RECORD HIGH TEMPERATURES
EXPECTED AT RAWLINS...LARAMIE...CHEYENNE AND SIDNEY TODAY AND AT
LARAMIE...CHEYENNE AND SIDNEY ON THE 11TH.

JUNE 10...
RAWLINS...89 DEGREES IN 1961
LARAMIE...87 DEGREES IN 1952
CHEYENNE...91 DEGREES IN 1973
CHADRON...97 DEGREES IN 2007
ALLIANCE...101 DEGREES IN 1902
SCOTTSBLUFF...101 DEGREES IN 1952
SIDNEY...99 DEGREES IN 1952

JUNE 11...
RAWLINS...89 DEGREES IN 2000
LARAMIE...84 DEGREES IN 1953
CHEYENNE...91 DEGREES IN 1956
CHADRON...101 DEGREES IN 1956
ALLIANCE...99 DEGREES IN 1956
SCOTTSBLUFF...101 DEGREES IN 1893
SIDNEY...96 DEGREES IN 1956

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...WEILAND
LONG TERM...RUBIN
AVIATION...RJM
FIRE WEATHER...WEILAND
CLIMATE...RUBIN
Hazardous weather outlook, Jun 10, 11:25 AM MDT, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1125 AM MDT MON JUN 10 2013

WYZ101>119-111730-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1125 AM MDT MON JUN 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WEST TO SOUTHWEST WINDS WILL GUST AS HIGH AS 40 MPH TODAY ALONG AND
WEST OF THE LARAMIE RANGE.

ISOLATED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS EARLY THIS
AFTERNOON AND WILL MOVE EAST ACROSS THE EASTERN PLAINS THROUGH THE
EVENING. THE THUNDERSTORMS WILL PRODUCE BRIEF WIND GUSTS UP TO 55
MPH...LIGHTNING AND LITTLE OR NO RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WIDELY SCATTERED THUNDERSTORMS WILL AFFECT AREAS OVER AND EAST OF
THE LARAMIE RANGE TUESDAY AFTERNOON AND EVENING. A SLIGHT CHANCE OF
LATE DAY THUNDERSTORMS CAN AGAIN BE EXPECTED OVER MUCH OF SOUTHEAST
WYOMING SATURDAY. GUSTY WINDS WILL ACCOMPANY THE STORMS.

WEST TO SOUTHWEST WINDS WILL GUST AS HIGH AS 40 MPH FROM LATE
MORNING THROUGH THE EARLY EVENING ON TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-111730-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
1125 AM MDT MON JUN 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS WILL MOVE OVER THE WESTERN NEBRASKA
PANHANDLE LATE THIS AFTERNOON AND THROUGH THE EVENING. THE
THUNDERSTORMS WILL PRODUCE BRIEF WIND GUSTS UP TO 50
MPH...LIGHTNING...AND LIGHT RAIN. STORMS THAT DEVELOP ALONG THE
PINE RIDGE IN THE NORTHERN PANHANDLE COULD ALSO PRODUCE SMALL
HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WIDELY SCATTERED THUNDERSTORMS WILL AFFECT THE WESTERN NEBRASKA
PANHANDLE TUESDAY AFTERNOON AND EVENING. THE STORMS WILL BE MOST
NUMEROUS OVER THE NORTHERN PANHANDLE. SOME OF THE STORMS IN THE
NORTHERN PANHANDLE WILL BE STRONG DURING THAT TIME. A SLIGHT CHANCE
OF LATE DAY THUNDERSTORMS CAN AGAIN BE EXPECTED OVER THE PANHANDLE
THURSDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Jun 10, 3:09 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
309 PM MDT MON JUN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     TSTM WND GST     WARREN AF BASE          41.15N 104.86W
06/10/2013  M60 MPH          LARAMIE            WY   OTHER FEDERAL

&&

HAMMER
Local storm report, Jun 10, 3:30 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
330 PM MDT MON JUN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND GST     7 NE CHEYENNE           41.22N 104.70W
06/10/2013  E60.00 MPH       LARAMIE            WY   TRAINED SPOTTER

0311 PM     TSTM WND GST     2 SE TORRINGTON         42.05N 104.15W
06/10/2013  M61.00 MPH       GOSHEN             WY   ASOS

0320 PM     TSTM WND GST     7 NE CHEYENNE           41.22N 104.70W
06/10/2013  M65.00 MPH       LARAMIE            WY   TRAINED SPOTTER

            MEASURED GUSTS OF 61 TO 65 MPH

&&

MAZUR

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 3:14 PM MDTSevere Thunderstorm WarningCYSLaramie46 min
Jun 10, 3:21 PM MDTSevere Thunderstorm WarningCYSGoshen39 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.